Early on in a confusing and heartbreaking journey. I don't know what's happening to him. I found this video on my iphone, while sitting in the ICU, my 22 year old son on a ventilator with bilateral pulmonary embolism, 2 months after starting on Risperdal.

He has Down syndrome and is usually a man of few words, until psychosis set in and a stream of nonsense jabbering started up, which you hear some of in this video. He also, at that time, rarely complained about anything.

Unfortunately, he never mentioned that his leg was hurting him, until it was too late. He began Risperdal in Nov 2011, for scziophrenia type symptoms, this video, I believe was taken in Dec 2011 on my iPhone, and unfortunately I didn't notice the limp in his right leg. All I knew was that he had gained 25 pounds and was moving clumsily, I thought from the added weight. But more likely it was the DVT later found in a ultrasound at the hospital, where he lay on a ventilator fighting for his life with blood clots in both lungs.

Loading more stuff…

Hmm…it looks like things are taking a while to load. Try again?

Loading videos…